# SDR RAIA00311279

- Difficulty date: November 2, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 4,795 hours, 4,158 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Column
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

5686-STL-  FLIGHT CREW REPORTED HIGH FREQUENCY VIBRATION IN ELEVATOR CONTROLS.  MAINTENANCE INSPECTED ELEVATOR CONTROL SYSTEM AND PERFORMED ENGINE GROUND RUN, NO DEFECTS NOTED.
